Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 74, Issue 1, 1999
Metadata
 

Geodesic foliations in Lorentz 3-manifolds
A. Zeghib
pp. 1–21
Abstract | Full-Text PDF (346 KB) | Metadata

Surfaces à points doubles isolés
J. d'Almeida
pp. 22–26
Abstract | Full-Text PDF (187 KB) | Metadata

A factorization of the Conway polynomial
J. Levine
pp. 27–53
Abstract | Full-Text PDF (475 KB) | Metadata

On nonpositively curved Euclidean submanifolds: splitting results
Luis A. Florit and Fangyang Zheng
pp. 53–62
Abstract | Full-Text PDF (269 KB) | Metadata

Fundamental groups of compact manifolds and symmetric geometry of noncompact type
A. Candel and R. Quiroga-Barranco
pp. 63–83
Abstract | Full-Text PDF (346 KB) | Metadata

Spherical minimal immersions of the 3-sphere
G. Toth and Wolfgang Ziller
pp. 84–117
Abstract | Full-Text PDF (486 KB) | Metadata

Multiplicity results for the two-vortex Chern-Simons Higgs model on the two-sphere
W. DING, Jürgen Jost, J. LI and G. WANG
pp. 118–142
Abstract | Full-Text PDF (401 KB) | Metadata

On the dilatation of extremal quasiconformal mappings of polygons
Kurt Strebel
pp. 143–149
Abstract | Full-Text PDF (240 KB) | Metadata

Approximating $\ell_2$-Betti numbers of an amenable covering by ordinary Betti numbers
B. Eckmann
pp. 150–155
Abstract | Full-Text PDF (206 KB) | Metadata

Platonic surface
R. Brooks
pp. 156–170
Abstract | Full-Text PDF (302 KB) | Metadata